Norm convergence of logarithmic means on unbounded Vilenkin groups

György Gát, Ushangi Goginava

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


In this paper we prove that, in the case of some unbounded Vilenkin groups, the Riesz logarithmic means converges in the norm of the spaces X(G) for every f ∈ X(G), where by X(G) we denote either the class of continuous functions with supremum norm or the class of integrable functions.

Original languageEnglish
Pages (from-to)422-438
Number of pages17
JournalBanach Journal of Mathematical Analysis
Issue number2
Publication statusPublished - Apr 1 2018
Externally publishedYes


  • Convergence in norm
  • Riesz logarithmic means
  • Unbounded Vilenkin group

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory


Dive into the research topics of 'Norm convergence of logarithmic means on unbounded Vilenkin groups'. Together they form a unique fingerprint.

Cite this